MathSciNet Relay Station
MathSciNet bibliographic data
MR2231970 76B03 (35D05 35Q35 76U05)
Chae, Dongho On the conserved quantities for the weak solutions of the Euler equations and the quasi-geostrophic equations. Comm. Math. Phys. 266 (2006), no. 1, 197–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement